MAUDE Adverse Event Report: ZOLL CIRCULATION ZOLL IVTM COOL LINE CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION ZOLL IVTM COOL LINE CATHETER; CENTRAL VENOUS CATHETER
Model Number CL-2295AE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of a leaking cool line catheter (lot #80765) was confirmed during functional testing.A pinhole leak on the shaft was observed at 1cm away from the distal end of manifold.Visual inspection of the returned cool line catheter was performed and observed no physical damage.Functional testing of the returned catheter was performed.All infusion ports and extension tubes were flushed without resistance.The returned catheter was connected to a pressurized inflation device.Immediately upon pressurizing the catheter, a pinhole leak was observed.Thus, confirming the reported complaint.Historical complaints were reviewed for service information related to the reported complaint and there was no similar complaint reported for cool line catheter with lot number 80765.
 
Event or Problem Description
During patient ivtm therapy for fever management, customer reported that the saline bag was empty after 2 hrs of dwell time.No saline fluid was observed on the floor, console or patient's bed.Customer suspected that the cool line heparin catheter (lot #80765) may have leaked.No other temperature management procedures performed.It was noted that the cool line catheter was inserted smoothly into the patient's left internal jugular vein.No known impact or consequence to patient information was available.

Brand Name
ZOLL IVTM COOL LINE CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key8375008
Report Number3010617000-2019-00127
Device Sequence Number19364600
Product Code NCX
UDI-Device Identifier00849111075213
UDI-Public00849111075213
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCL-2295AE
Device Catalogue Number8700-0781-40
Device Lot Number80765
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2019
Initial Report FDA Received Date02/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1